... I can barely walk. Would I need an antibiotic to keep Infection from setting in?
26 Jan 2013
I dont know that you would need an antibiotic for this. Is there an open wound or laceration in the area? If it is just a closed injury to the joint or bone or the ligaments then I wouldnt think an antibiotic would be needed. You should consult your Dr for an evaluation. If you are still having trouble with an injury that happend several years ago, it needs to be evaluated by a doctor to see why it is still giving you grief especially if it is getting worse and keeping you from walking on it. You may just want to go to Urgent Care.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
..stopped the medication I have had diahrea for two weeks. Not so much cramping but watery stools.Not black, tar like or bloody. Do you think it is ...
1 answer • 20 Oct 2013
Amoxicillin - have been taking Amox TR-K CLV 875-125mg for 7 days for sinus infection. Today I woke?
... up with diarreah, and tenderness on my left side. I have 3 more days of this antibiotic to take. What to do?
1 answer • 26 Oct 2013
Amoxicillin - Does all antibiotics and antiviral medications have a side effect that can cause yeast
... infections and if so what should I do if it appears should I discontinue the medication ASAP and contact my doctor post haste? I am a pharmacy ...
1 answer • 8 Nov 2013
Will it help with the infection? Or have any kind of similar reaction as perhaps an amoxicillin or penicillin?
1 answer • 18 May 2014